The generalization of the Du Bois-Reymond lemma for functions of two variables to the case of partial derivatives of any order

Volume 35 / 1996

Dariusz Idczak Banach Center Publications 35 (1996), 221-236 DOI: 10.4064/-35-1-221-236

Abstract

In the paper, the generalization of the Du Bois-Reymond lemma for functions of two variables to the case of partial derivatives of any order is proved. Some application of this theorem to the coercive Dirichlet problem is given.

Authors

  • Dariusz Idczak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image